MathSciNet Relay Station
MathSciNet bibliographic data
MR77219 (17,1008a) 65.0X
Luke, Yudell L. Evaluation of an integral arising in numerical integration near a logarithmic singularity. Math. Tables Aids Comput. 10 (1956), 14–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement